MathSciNet Relay Station
MathSciNet bibliographic data
MR400110 53C20
Poor, W. A. Some exotic spheres with positive Ricci curvature. Math. Ann. 216 (1975), no. 3, 245–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement